# SDR DL72E950992

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Nr 4 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK NR 4 FORE FLAP L/E CRACKED .25 INCH ABOVE NR 7 FLAP TRACK.  REPAIRED PER SRM 57-50-4 FIG 1.
